MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a1 - patient identifier complete entry = sample id (b)(6) and sample id (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely decreased architect total psa and architect ca 125 results for patients.The following data was provided: sample id (b)(6), initial total psa result, on (b)(6) 2025, was 1.077, repeat result was 7.590 ng/ml sample id (b)(6), initial ca 125 result, on (b)(6) 2025, was 11.2, repeat result was 39.4 u/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Field b3 - date of event updated from 2025-04-09 to 2025-04-08.Additional information was provided in field b5 - incident description.An abbott field service representative (fsr) was dispatched due to the customer reporting falsely decreased architect total psa and architect ca 125 results on the architect i2000sr, serial number (b)(6).During an extensive investigation, the fsr discovered the wash zone tube at the thermistor was broken.The fsr replaced the arc tbg/sn tp wz, list number 08c94-90, which resolved the customer¿s complaint.No subsequent issues have been reported.A review of the instrument history revealed no contributing factors described in this complaint.A review of tracking and trending for the product and the likely cause lot did not identify an increase in complaint activity.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or deficiency was identified.
 
Event or Problem Description
The customer observed falsely decreased architect total psa and architect ca 125 results for patients.The following data was provided: sample id (b)(6) initial total psa result, on (b)(6) 2025, was 1.077, repeat result was 7.590 ng/ml sample id (b)(6) initial ca 125 result, on (b)(6) 2025, was 11.2, repeat result was 39.4 u/ml.It was also noted that the customer experienced instrument error messages before these results were generated.There was no impact to patient management reported.

Brand Name
ARCHITECT I2000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21928869
Report Number3016438761-2025-00253
Device Sequence Number9021823
Product Code JJE
UDI-Device Identifier00380740023386
UDI-Public(01)00380740023386
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC CA125 RGT(100T), 02K45-29, 67286FP00; ARC CA125 RGT(100T), 02K45-29, 67286FP00; ARC TOTAL PSA 100T JPN, 07K70-27, 72235FZ00; ARC TOTAL PSA 100T JPN, 07K70-27, 72235FZ00
Patient SexUnknown